# SDR 05FDEA00479

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC ZONE 241, BETWEEN RT SEAT TRACK 2-3 FR 43, 1-EA.  CLS ADAPTER HAS CRACKED UNDERNEATH.  REMOVED AND REPLACED CLS ADAPTER IAW A310 SRM 51-72-10.
